# SDR ASAA2018011823219

- Difficulty date: January 18, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 39,138 hours, 11,937 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES DURING MASTER CAUTION RECALL CHECK. LIGHT EXTINGUISHES WHEN RESET. GROUNDED - YES. VERIFIED RIGHT PACK LIGHT REMAINS ON. ACCOMPLISHED NR 2 TEMP CONTLR BITE CHECK, FOUND TCV THIS PACK FAIL LIGHT ON. RESET CONTROLLER AND BITE CHECK PASS, NO FAULTS REF FIM 21-62 TASK 801. VERIFIED PACK LIGHT REMAINS OFF.
